7/16(Tue)Food Waste Host: Liwen Chen

回覆文章
頭像
liwen
YOYO member
文章: 58
註冊時間: 週日 10月 04, 2009 10:20 am

7/16(Tue)Food Waste Host: Liwen Chen

文章 liwen »

7/16(Tue)Food Waste Host: Liwen Chen

Hello, dear Yoyos! This is Liwen Chen. I will be the host for the meeting on Tuesday night, July 16.
This time let’s talk about “Food Waste”.
Worldwide, 30% of food is lost or wasted - that’s 1.6 BILLION tons of food every year! It is vital that people are aware of the impacts of food waste and what they can do to make a difference.

Food Waste: The Hidden Cost of the Food We Throw Out I ClimateScience #9


Millions go hungry as a billion meals binned every day, says UN report
https://www.theguardian.com/environment ... -un-report

Questions for Discussion:
Session One

Q1. How do you handle leftovers? Do you throw them away or keep them for the next meal? What are the main causes of food waste in your family?

Q2. What psychological factors drive consumer decisions leading to food waste during the shopping process?

Q3. How does food waste impact the environment, economy, and society?

Session Two

Q4. How can consumers become more mindful about food purchasing and consumption to reduce waste?

Q5.How can businesses in the food industry reduce waste in their operations?

Q6. What policies or regulations could governments implement to tackle food waste effectively?

Q.7 What innovative technologies or approaches exist to repurpose or recycle food waste?

---------------------------------------------------------------------------------------------------------------------------------------
Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:45pm Discussion Session (35 mins)
7:45 ~ 8:00pm Summarization (15 mins)
8:00 ~ 8:05pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
(Session II)
8:05 ~ 8:40pm Discussion Session (35 mins)
8:40 ~ 8:55pm Summarization (15 mins)
8:55 ~ 9:00pm Concluding Remarks / Announcements

Meeting Date: As shown on the Subject Line
Meeting Time: 7:00pm – 9:00pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $85)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for two times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1500 lifetime membership fee, or NT$1000 for students.
頭像
Laura
YOYO member
文章: 353
註冊時間: 週二 12月 16, 2003 10:28 am

Re: 7/16(Tue)Food Waste Host: Liwen Chen

文章 Laura »

What an important article with interesting video,
makes you attend to this impact :sun:
The best teacher is child,
the worst mistake for one is to abandon oneself,
the greatest treasure in the world is love!
miller
YOYO member
文章: 106
註冊時間: 週三 5月 09, 2018 6:17 pm

Re: 7/16(Tue)Food Waste Host: Liwen Chen

文章 miller »

Move to the top.
回覆文章